# SDR CA151216017

- Difficulty date: December 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,391 hours
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYD ISO VALVE C/LIGHT ILLUMINATED AT 5000 FT. LOST NO 1 HYD SYS. QTY DEPLETED. DID A GO AROUND & ACTIONED THE QRH, FLAP LESS LANDING CARRIED OUT. LH WHEEL WELL WET WITH HYD FLUID. EMERGENCY LANDING CARRIED OUT. DID HAVE SOME BRAKING AFTER LANDING & CAUTION LIGHT EXTINGUISHED. OPERATED FOR 15 MIN AFTER ISO LIGHT ILLUMINATED.  NR 1 HYDRAULIC SYSTEM FOUND AT 0.5 QTS. NR 1 EDP DID NOT RUN DRY. ALL HYDRAULIC FILTER DELTA P BUTTONS NOT POPPED. FOUND NR 1 AC STANDBY HYDRAULIC PUMP LEAKING. REPLACED NR 1 AC STANDBY HYDRAULIC PUMP. LEAK AND FUNCTION CHECKED SERVICEABLE. IAW AMM 29-11-17.
